# SDR NACA2022070900003

- Difficulty date: July 9, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 84,894 hours, 14,300 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Apu
- Condition: Fault Message
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAULT. ITEM PLACED ON MEL 49-11-01A CAT C 1503Z
